Original story date: September 10th, 2021
The COVID World post date: September 30th, 2021
PHITSANULOK, THAILAND – A 59-year-old woman has died 10 days after receiving the AstraZeneca COVID-19 vaccine. Sunanta Khumchai got her first shot on July 30th and her second shot on August 27th. She suffered several symptoms after her second shot including fever, headaches, and pain in her body. Her symptoms worsened and on September 6th she suffered a stroke. She was hospitalized but died a few hours later. The cause of her death being a brain aneurysm.
Mr. Supawit Khamcham, her 27-year-old son, said: “She began to have several health problems after her second vaccine. She thought that these symptoms were common after vaccination, so she just took paracetamol. The symptoms persisted for several days until the evening of September 6th, when my mother had a terrible headache. While we were preparing to go to the hospital, she collapsed. I immediately brought her to a private clinic. The doctors informed me that my mother had a stroke and that her chances of survival were slim. She died during that night.”
The family is convinced that she died from the vaccine. The woman did annual health checks where no underlying issues were ever found. She was completely healthy and preparing for retirement in April 2022. The family said that they will not stop searching until they have answers.
Please support our ongoing work.